MAUDE Adverse Event Report: ABBOTT MEDICAL Masters Series Mechanical Heart Valve; Heart-Valve, Mechanical

ABBOTT MEDICAL Masters Series Mechanical Heart Valve; Heart-Valve, Mechanical
Model Number 29MJ-501
Medical Device Problem Codes Insufficient Device Problem Information (3190); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Movement Disorder (4412); Thrombosis/Thrombus (4440); Insufficient Information (4580)
Date of Event 07/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 27mm epic plus mitral valve was implanted in the patient.On (b)(6) 2026, a dizziness was observed in the patient prior to resection.A mass-like attachment was found on the valve.The valve got explanted and a new 27mm epic plus mitral valve was implanted.The explanted valve had a slight pannus-like structure was attached to the commissural area.There was no tear was observed in the leaflets and suture cuff.The patient was reported stable and hospitalized.

Brand Name
Masters Series Mechanical Heart Valve
Common Device Name
Heart-Valve, Mechanical
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
Abbott Medical Reg# 2648612
lot 20 b st caguas
caguas 00725
PR   00725
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key25802999
Report Number2135147-2026-04818
Device Sequence Number15703099
Product Code LWQ
UDI-Device Identifier05415067045058
UDI-Public(01)05415067045058(17)210705
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P810002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/05/2021
Device Model Number29MJ-501
Device Catalogue Number29MJ-501
Device Lot Number5560378
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2026
Supplement Date Received by Manufacturer09/09/2026
Initial Report FDA Received Date07/13/2026
Supplement Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/06/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age70 YR
Patient SexMale